# SDR SWAA2024121878442

- Difficulty date: December 17, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N1804U
- Make and model: Boeing 737-8
- Aircraft serial: 60650
- Aircraft time: 5,900 hours, 2,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT OVER WING DOOR EMERGENCY EXIT LIGHT IS INOP<[01] RELAMPED L/H AFT OVER WING DOOR EMERGENCY EXIT LIGHT AS PER AMM 33-51-04. OPS CHECK NORMAL.
